I am 35 years old, living with stage IV Endometriosis, possibly adenomyosis and struggled with infertility for almost 4 years. I also struggled with PPD and now struggle with PMDD. I am a mother to a son that was born at 18 weeks and too precious for this earth; and now a mother to a son born in August 2011. By journaling here, I hope to benefit both for myself and for others that are dealing with this disease and fertility struggles. Thanks for visiting!





Sunday, July 20, 2008

What's next?

Some questions for my RE or GYN (or maybe you) as I prepare to come off Lupron are:

  • How long will it take to get my cycle back?
  • Is it okay to go ahead and try right away, or, should we wait a while? Any known toxicities from the meds with having a child right away?
  • What should I expect these next few months? Is it like coming off the pill? What is my body going to go through? Will I even notice the changes?


I really hope that things cleared up, and, Lupron did it's 'thang. I wonder-I've been having a tender stomach still (off and on). When I first get up in the morning and empty my bladder...or, anytime during the day when my bowels are full-I wonder. It causes a lot of tenderness and pressure in my lower abdomen. I REALLY REALLY hope Lupron did it's 'thang!

I'll start cycling off after Friday I suppose (that's when I should have had my next shot). Maybe I'm being a wuss by stopping. I dunno. 4 months was better than their initial recommendation of at least 3. I just don't like the woozy it's been causing (perhaps the Aygestin was aiding in that?)? Oh, I do know one thing about the Aygestin, it did a FABULOUS job in helping to decrease the side effects from this medication. Only recently have I been having very noticeable hot flashes and night sweats. I was just sitting here a few minutes ago and it was like someone had light a match inside...I actually started to sweat! It was tolerable though. Nothing I wouldn't mind putting up with over pain. But, the woozy freaks me out. Call me nutty.

3 comments:

Life. Complicated. said...

I just took my 2nd shot of Lupron. I was told to expect it to take 90 days from the date of your last shot to start your cycle. I get a call from the scriptassist nurse who guides me through some of these questions. I would love to know how your doc appt goes as I will be in your same shoes in 4 months. GL!

Duck said...

I didn't try to get pregnant after my year long love a affair with syneral, so not sure how long it will take to start ovulating again.
When I went off the continuous bcp it took a year before I started ovulating again (oh and don't wait for it to happen naturally like me - I'm an idiot for waiting).

Hoping that the lupron helped.

endochick said...

Hope the Lupron helped. It could take some time before you start ovulating again. Not sure though since I've never taken it, but I heard it's a good sign when the s/e are gone?